Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 649202, 10 pages
http://dx.doi.org/10.1155/2014/649202
Research Article

MANOVA for Nested Designs with Unequal Cell Sizes and Unequal Cell Covariance Matrices

College of Sciences, North China University of Technology, Beijing 100144, China

Received 7 May 2014; Accepted 3 July 2014; Published 16 July 2014

Academic Editor: William Zhu

Copyright © 2014 Li-Wen Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li-Wen Xu, “MANOVA for Nested Designs with Unequal Cell Sizes and Unequal Cell Covariance Matrices,” Journal of Applied Mathematics, vol. 2014, Article ID 649202, 10 pages, 2014. https://doi.org/10.1155/2014/649202.